The classification problem for p-local torsion-free abelian groups of rank two
Web of Science
AuthorHjorth, G; Thomas, S
Source TitleJOURNAL OF MATHEMATICAL LOGIC
PublisherWORLD SCIENTIFIC PUBL CO PTE LTD
University of Melbourne Author/sHJORTH, GREG
AffiliationMathematics and Statistics
Document TypeJournal Article
CitationsHjorth, G. & Thomas, S. (2006). The classification problem for p-local torsion-free abelian groups of rank two. JOURNAL OF MATHEMATICAL LOGIC, 6 (2), pp.233-251. https://doi.org/10.1142/S021906130600058X.
Access StatusThis item is currently not available from this repository
C1 - Refereed Journal Article
<jats:p> We prove that if p ≠ q are distinct primes, then the classification problems for p-local and q-local torsion-free abelian groups of rank two are incomparable with respect to Borel reducibility. </jats:p>
- Click on "Export Reference in RIS Format" and choose "open with... Endnote".
- Click on "Export Reference in RIS Format". Login to Refworks, go to References => Import References